# SDR AALA202407168528

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 13,799 hours, 5,173 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL280 DURING THE INITIAL DESCENT, THE AIRCRAFT VIOLENTLY BANKED 30 DEGREES TO THE RIGHT WITH AN ANNUNCIATION ON THE PFD "ROLL AUTHORITY" WITH THE VERBAL AURAL. AUTOPILOT WAS DISENGAGED AND MAINTAINED CONTROLLED OF THE AIRCRAFT.  BOEING DETERMINED FROM DFDR DATA THAT THE ROLL WAS DUE TO AN ATMOSPHERIC DISTURBANCE. ALL TEST PASSED, NO FAULT FOUND.
